# SDR ASAA2016021015434

- Difficulty date: February 10, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 30,319 hours, 9,331 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENGINE LEAK CHECK , NOTE THE ORANGE HEAT SHIELD FOR THE FUEL NOZZLE MANIFOLD AT THE 6:30 POSITION TO BE DETERIORATED.  ACFT GROUNDED.  R & R ORANGE HEAT SHIELD FOR THE FUEL NOZZLE MANIFOLD AT THE 6:30 POSITION REF AMM 73-11-04-400-805-F01.
